Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 294, NWS Birmingham, AL

June 17, 20114 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2011, 12:22 PM CDT for 4 counties in Alabama. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2011, 12:22 PM CDT (17:22 UTC)
Expired
Jun 17, 2011, 1:00 PM CDT
In force
38 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bibb County, AL, Chilton County, AL, Shelby County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 2 km from the middle of the area, began a volume at 17:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 11:42 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 5.4 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1495 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WUUS54 KBMX 171722
SVRBMX
ALC007-021-117-121-171800-
/O.NEW.KBMX.SV.W.0294.110617T1722Z-110617T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1222 PM CDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BIBB COUNTY IN ALABAMA...
  CHILTON COUNTY IN ALABAMA...
  SHELBY COUNTY IN ALABAMA...
  SOUTHWESTERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 100 PM CDT

* AT 1218 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM BALD ROCK TO PELHAM TO MAYLENE
  TO 6 MILES NORTHWEST OF ASHBY TO WEST CENTREVILLE TO MERTZ...AND
  MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHELSEA...MONTEVALLO...CALERA...COLUMBIANA...WILSONVILLE...
  JEMISON...CHILDERSBURG AND TALLADEGA SPRINGS.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 208 THROUGH 247...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3293 8742 3299 8720 3324 8698 3347 8667
      3347 8660 3355 8651 3355 8648 3350 8648
      3350 8638 3339 8638 3350 8629 3337 8619
      3310 8639 3309 8651 3294 8652 3273 8662
      3281 8702 3284 8702 3283 8713 3289 8742
TIME...MOT...LOC 1722Z 319DEG 22KT 3354 8643 3328 8673
          3316 8690 3305 8699 3291 8712 3288 8734

$$

17/KLAWS
1 follow-up statement
993 
WWUS54 KBMX 171741
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1241 PM CDT FRI JUN 17 2011

ALC007-021-117-121-171800-
/O.CON.KBMX.SV.W.0294.000000T0000Z-110617T1800Z/
BIBB AL-CHILTON AL-SHELBY AL-TALLADEGA AL-
1241 PM CDT FRI JUN 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
TALLADEGA...SHELBY...CHILTON AND SOUTHERN BIBB COUNTIES UNTIL 100 PM
CDT...

AT 1236 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COOSA ISLAND TO WILSONVILLE TO COLUMBIANA TO 6 MILES
NORTHWEST OF JEMISON TO ASHBY TO WEST CENTREVILLE TO HARRISBURG...
MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  JEMISON...CHILDERSBURG...TALLADEGA SPRINGS...CLANTON...LOGAN MARTIN
  DAM...ALPINE BAY RESORT...TALLADEGA NATIONAL FOREST...UNION
  GROVE...LAWLEY AND FAYETTEVILLE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 208 THROUGH 234...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3295 8728 3296 8715 3313 8697 3333 8665
      3349 8643 3350 8638 3340 8638 3342 8634
      3349 8629 3337 8619 3310 8639 3309 8651
      3294 8652 3273 8662 3281 8702 3284 8702
      3283 8716 3287 8730
TIME...MOT...LOC 1741Z 319DEG 22KT 3345 8634 3323 8644
          3311 8659 3300 8678 3295 8694 3289 8705
          3285 8725

$$

17/KLAWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:29 AM CDT, 5 hours 53 minutes earlier.

Area forecast discussion, Jun 17, 6:29 AM CDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 AM CDT FRI JUN 17 2011

.UPDATE...FOR 12Z AVIATION.

&&

.DISCUSSION...

WHAT'S LEFT OF THE OVERNIGHT CONVECTION IS QUICKLY DIMINISHING AS
IT PUSHES EWD ACROSS THE NE PART OF THE STATE. ANOTHER ROUND OF
SCATTERED TSTMS IS EXPECTED LATER TODAY AS YET ANOTHER UPPER LEVEL
SHORTWAVE SLIDES SEWD ACROSS THE AREA. DO NOT ANTICIPATE ANY
WIDESPREAD SEVERE WEATHER...HOWEVER STRONG GUSTY WINDS AND SMALL
HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. AS WAS THE CASE
THE LAST FEW NIGHTS...SOME OF STORMS COULD LINGER THRU THE EVNG
HRS AS NEW CONVECTION DEVELOPS ALONG OUTFLOW BOUNDARIES.

THE UPPER RIDGE WILL REALLY BEGIN TO BUILD EWD INTO THE REGION
OVER THE WEEKEND. A FEW STORMS WILL BE POSSIBLE ON SAT...MAINLY
ACROSS THE EAST...SO KEPT SLIGHT CHANCE POPS IN FOR THAT AREA. BY
SUNDAY...RAIN CHANCES SHOULD COME TO AN END AS THE RIDGE TAKES
CONTROL OF THE WEATHER PATTERN. DRY CONDITIONS WILL PERSIST THRU
EARLY NEXT WEEK AND TEMPS WILL WARM SLIGHTLY. COULD SEE SEVERAL
100 DEGREE READINGS ACROSS THE CWA DURING THE PERIOD.

FOR WED THRU FRI...MODELS ARE STILL HINTING AT A RATHER WET
PATTERN FOR CENTRAL ALABAMA AS AN UPPER LEVEL TROUGH AND
ASSOCIATED SFC FRONT PUSH EASTWARD TOWARD THE AREA PULLING AMPLE GULF
MOISTURE INTO THE REGION. LET'S KEEP OUR FINGERS CROSSED THAT THE
MODELS ARE ON TO SOMETHING BECAUSE WE DESPERATELY NEED THE RAIN.
THE CLOUDINESS AND RAINFALL WOULD ALSO OFFER A BRIEF REPRIEVE FROM
THE HEAT AS THEY SHOULD KEEP HIGHS IN THE UPPER 80S TO LOW 90S.

19

&&

.AVIATION...12Z TAF DISCUSSION.

LINGERING BOUNDARIES AND SHORTWAVE MOVING ACROSS AREA TODAY WILL
BRING A CHANCE FOR THUNDERSTORMS ONCE AGAIN. CONVECTIVE COMPLEX IN
WRN TN MAY ALSO HELP TO TRIGGER CONVECTION LATER TODAY...WITH SOME
SHOWERS ALREADY SPREADING SOUTHEAST INTO EXTREME NW AL IN ADVANCE OF
IT.  WILL INCLUDE VCSH AT FOUR NORTHERN TAF SITES EARLY THIS MORNING
BUT BELIEVE MAIN TSRA TIME FRAME WILL BE FROM LATE MORNING THROUGH
THE AFTERNOON DURING PEAK HEATING.  WILL CARRY VCTS AT ALL TAF SITES
AFTER 16Z...BUT WILL NOT INCLUDE TEMPO GROUPS SINCE CONFIDENCE IN
TIMING/PLACEMENT IS LOW.  AFTER 00Z CONVECTION SHOULD QUICKLY
DIMINISH AS SHORTWAVE TROUGH DEPARTS AND WE LOSE DAYTIME
HEATING...WITH MOSTLY VFR CONDITIONS PREVAILING THROUGH THE
OVERNIGHT HOURS.  COULD BE SOME PATCHY BR AFTER 09Z ESPECIALLY IN
AREAS THAT RECEIVE RAINFALL LATER TODAY.  WINDS GENERALLY FROM THE
SOUTH TO SOUTHWEST TODAY AVERAGING LESS THAN 10 KNOTS.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

41

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 17, 10:40 AM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1040 AM CDT FRI JUN 17 2011

ALZ011>015-017>050-181130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1040 AM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 10 PM THIS
EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 50 TO
70 MPH...LARGE HAIL UP TO PING PONG BALL SIZE...DEADLY CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY RAINFALL.

A LARGE OUTFLOW FROM EARLY MORNING THUNDERSTORMS NORTH IS INCHING
TOWARD CENTRAL ALABAMA. AS THE SUN PEAKS THROUGH THE CLOUDS...
INSTABILITY WILL INCREASE SOUTH OF THIS BOUNDARY. ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS OUTFLOW AND AHEAD
OF IT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 17, 11:58 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1158 AM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND GST     MORRIS                  33.75N 86.81W
06/17/2011  M55 MPH          JEFFERSON          AL   TRAINED SPOTTER

&&

HB
Special weather statement, Jun 17, 12:08 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1208 PM CDT FRI JUN 17 2011

ALZ017>019-023>027-034>036-171800-
BIBB AL-BLOUNT AL-CALHOUN AL-CHILTON AL-COOSA AL-ETOWAH AL-JEFFERSON
AL-SHELBY AL-ST. CLAIR AL-TALLADEGA AL-TUSCALOOSA AL-
1208 PM CDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA...WESTERN
TALLADEGA...SHELBY...ST. CLAIR...EASTERN JEFFERSON...ETOWAH...
NORTHWESTERN COOSA...NORTHERN CHILTON...BIBB...EASTERN BLOUNT AND
WESTERN CALHOUN COUNTIES UNTIL 100 PM CDT...

AT 1209 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM STRAWBERRY TO ROSA TO
CAHABA HEIGHTS TO WEST BLOCTON TO LOW GAP...AND MOVING EAST AT 30
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PELHAM...
  SPRINGVILLE...
  ALABASTER...
  LEEDS...
  MOODY...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3411 8630 3419 8619 3419 8612 3421 8610
      3417 8589 3388 8589 3334 8614 3298 8651
      3281 8695 3304 8747 3316 8720 3350 8678
      3404 8653 3425 8653 3427 8646
TIME...MOT...LOC 1709Z 286DEG 27KT 3421 8645 3401 8642
          3347 8667 3310 8703 3299 8739

75
Local storm report, Jun 17, 12:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1215 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             LOCUST FORK             33.91N 86.62W
06/17/2011  E0.75 INCH       BLOUNT             AL   PUBLIC

            DIME SIZE HAIL REPORTED IN LOCUST FORK

&&

LINHARES
Local storm report, Jun 17, 12:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1216 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 PM     TSTM WND DMG     HELENA                  33.29N 86.85W
06/17/2011                   SHELBY             AL   EMERGENCY MNGR

            A FEW TREES BLOWN DOWN IN HELENA.

&&

LINHARES
Local storm report, Jun 17, 12:17 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1217 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND GST     LOCUST FORK             33.91N 86.62W
06/17/2011  E50 MPH          BLOUNT             AL   PUBLIC

            WINDS ESTIMATED AROUND 50 MPH.

&&

LINHARES
Special weather statement, Jun 17, 12:18 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1218 PM CDT FRI JUN 17 2011

ALZ011>013-171815-
FAYETTE AL-LAMAR AL-MARION AL-
1218 PM CDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION...NORTHERN LAMAR
AND NORTHWESTERN FAYETTE COUNTIES UNTIL 115 PM CDT...

AT 1216 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR DETROIT...OR 9 MILES NORTH OF SULLIGENT...MOVING
EAST AT 25 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WINFIELD...
  CREWS...
  BEAVERTON...
  GUIN...
  GU-WIN...

&&

LAT...LON 3412 8817 3409 8764 3407 8764 3379 8771
      3395 8820
TIME...MOT...LOC 1718Z 280DEG 22KT 3402 8809

14

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:00 PM CDTSpecial Weather StatementBMXBullock, Pike45 min
Jun 16, 7:31 PM CDTSpecial Weather StatementBMXShelby44 min
Jun 16, 8:14 PM CDTSpecial Weather StatementBMXShelby46 min
Jun 16, 8:59 PM CDTSpecial Weather StatementBMXCoosa46 min
Jun 17, 12:47 AM CDTSpecial Weather StatementBMXWinston43 min
Jun 17, 1:13 AM CDTSpecial Weather StatementBMXJefferson47 min
Jun 17, 8:48 AM CDTSpecial Weather StatementBMXLamar, Marion57 min
Jun 17, 9:40 AM CDTSpecial Weather StatementBMXLamar, Marion, Winston65 min
Jun 17, 10:49 AM CDTSpecial Weather StatementBMXWalker26 min
Jun 17, 11:29 AM CDTSpecial Weather StatementBMXBlount, Jefferson, Tuscaloosa31 min
Jun 17, 11:44 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby46 min
Jun 17, 12:08 PM CDTSpecial Weather StatementBMXBibb, Etowah, St. Clair, Shelby, Talladega52 min
Jun 17, 12:10 PM CDTSevere Thunderstorm WarningBMXSt. Clair50 min
Jun 17, 12:18 PM CDTSpecial Weather StatementBMXMarion57 min
Jun 17, 12:23 PM CDTSpecial Weather StatementBMXDallas67 min
Jun 17, 12:28 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby2 hr
Jun 17, 12:32 PM CDTSpecial Weather StatementBMXMontgomery43 min
Jun 17, 12:49 PM CDTSpecial Weather StatementBMXCalhoun41 min
Jun 17, 12:53 PM CDTSevere Thunderstorm WarningBMXMontgomery52 min
Jun 17, 12:54 PM CDTSpecial Weather StatementBMXAutauga, Chilton, Clay, Coosa, Perry, Talladega51 min
Jun 17, 1:00 PM CDTSevere Thunderstorm WarningBMXCoosa45 min
Jun 17, 1:22 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes38 min
Jun 17, 1:32 PM CDTSpecial Weather StatementBMXBullock43 min
Jun 17, 1:35 PM CDTSpecial Weather StatementBMXClay, Cleburne, Randolph40 min
Jun 17, 1:41 PM CDTSpecial Weather StatementBMXBullock, Lowndes, Macon, Montgomery49 min
Jun 17, 1:47 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery28 min
Jun 17, 1:50 PM CDTSpecial Weather StatementBMXChambers, Elmore, Lee, Tallapoosa55 min
Jun 17, 2:02 PM CDTSpecial Weather StatementBMXAutauga28 min
Jun 17, 2:06 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery39 min
Jun 17, 2:37 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Macon, Montgomery, Pike, Russell53 min
Jun 17, 2:53 PM CDTSpecial Weather StatementBMXLee52 min
Jun 17, 3:14 PM CDTSevere Thunderstorm WarningBMXLee, Russell21 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.